# SDR 96ZZZM184

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54330
- Make and model: Boeing 727231
- Aircraft serial: 20308
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Deck
- Condition: Cracked
- Location: Fs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND A .5 INCH CRACK IN LEFT WHEELWELL PRESSURE DECK, LBL 55, STATION 938, AND A .25 INCH CRACK, STATION 948.  STOP DRILLED AND REPAIRED BY INSTALLING DOUBLER PER BOEING DWG 6589360.  (M)
